# SDR UALA2011031501235

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 64,870 hours, 23,860 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABOUT 1-3 OF EMERGENCY EXIT LIGHTS ON WITH SWITCH OFF.  FOUND AFT ATTENDANT PANEL SWITCH ON.  LIGHTS DISCHARGED FOR GREATER THAN 10 MIN.  PER MM.   CHECKED EMERGENCY LIGHTS, ALL LIGHTS OP CHECKED NORMAL, NO BATTERY PACKS NEEDED.  A 16 HOUR CHARGE COMPLETE AT 2300 ON 15MAR.  ACCOMPLISHED TEST, OPS CHECKED NORMAL.
